| Catalog Number |
42522100911 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient was revised approximately two weeks post implantation due to dislocation.Attempts to obtain additional information have been made; however, no more information is available at this time.
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: a1, a3, b4, b5, d2b, g1, g3, g6, h1, h2, and h11.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h6, and h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.